# SDR RYN2004F00026

- Difficulty date: August 7, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- Engine: Pwa JT8D*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 65404674
- Condition: Split
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  GREEN LIGHT ON, RED L DOOR LIGHT OUT, AND HYDRAULIC PRESSURE NORMAL.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR.  OPERATIONAL CHECK OF THE LANDING GEAR NORMAL.
